Alert archive / Wisconsin / Gale Warnings in 2013

Gale Warning 1, NWS Green Bay, WI

January 6, 2013

NWS Green Bay, WI issued this gale warning at Jan 6, 2013, 3:35 PM CST. It took effect at Jan 7, 2013, 6:00 AM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 6, 2013, 3:35 PM CST (21:35 UTC)
In effect from
Jan 7, 2013, 6:00 AM CST
Expired
Jan 7, 2013, 3:47 PM CST
In force
10 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

514 
WHUS73 KGRB 062135
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CST SUN JAN 6 2013

...GALE FORCE WINDS AND LARGE WAVES EXPECTED ON MONDAY...

.A TIGHT PRESSURE GRADIENT WILL DEVELOP OVER THE AREA EARLY ON
MONDAY...AS LOW PRESSURE CROSSES ONTARIO AND HIGH PRESSURE BUILDS
OVER THE OHIO VALLEY. WINDS AND WAVES WILL INCREASE MONDAY
MORNING...THEN SLOWLY SUBSIDE MONDAY NIGHT.

LMZ521-522-541-070545-
/O.CAN.KGRB.SC.Y.0002.000000T0000Z-130107T0100Z/
/O.NEW.KGRB.GL.W.0001.130107T1200Z-130108T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
335 PM CST SUN JAN 6 2013

...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM CST MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY. THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* ON THE LAKE...SOUTHWEST GALES TO 35 KTS ARE EXPECTED BY MID-DAY
  MONDAY. GUSTS TO AROUND 40 KTS ARE POSSIBLE. ON THE
  BAY...SOUTHWEST WIND WILL INCREASE TO 30 KTS WITH GALE FORCE
  GUSTS TO AROUND 35 KTS DURING THE MORNING HOURS.

* WAVES WILL BUILD TO 6 TO 10 FT ON THE LAKE...AND TO 4 TO 7 FT ON
  THE BAY MONDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS  ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-070545-
/O.NEW.KGRB.GL.W.0001.130107T1200Z-130108T0000Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
335 PM CST SUN JAN 6 2013

...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY. 

* SOUTHWEST GALES TO 35 KTS ARE EXPECTED BY MID-DAY. GUSTS TO
  AROUND 40 KTS ARE POSSIBLE.

* WAVES WILL BUILD TO 6 TO 10 FT MONDAY MORNING IN THE LATE
  MORNING AND EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
BERSCH
4 follow-up statements
704 
WHUS73 KGRB 070333
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
933 PM CST SUN JAN 6 2013

...GALE FORCE WINDS AND LARGE WAVES EXPECTED ON MONDAY...

.A TIGHT PRESSURE GRADIENT WILL DEVELOP OVER THE AREA EARLY ON
MONDAY...AS LOW PRESSURE CROSSES ONTARIO AND HIGH PRESSURE BUILDS
OVER THE OHIO VALLEY. WINDS AND WAVES WILL INCREASE MONDAY
MORNING...THEN SLOWLY SUBSIDE MONDAY NIGHT.

LMZ521-522-541>543-071145-
/O.CON.KGRB.GL.W.0001.130107T1200Z-130108T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
933 PM CST SUN JAN 6 2013

...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY...

* SOUTHWEST GALES TO 35 KTS ARE EXPECTED BY MID-DAY MONDAY ON LAKE
  MICHIGAN. GUSTS TO AROUND 40 KTS ARE POSSIBLE. ON THE BAY...
  SOUTHWEST WINDS WILL INCREASE TO 30 KTS WITH GALE FORCE GUSTS TO
  AROUND 35 KTS DURING THE MORNING HOURS.

* WAVES WILL BUILD TO 6 TO 10 FT ON THE LAKE...AND TO 4 TO 7 FT 
  ON THE BAY MONDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS  ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
BERSCH
863 
WHUS73 KGRB 071008
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
408 AM CST MON JAN 7 2013

...GALE FORCE WINDS AND LARGE WAVES EXPECTED TODAY...AND POSSIBLY
AGAIN TUESDAY NIGHT...

.A SERIES OF STORM SYSTEMS TRACKING ACROSS SOUTHERN CANADA WILL
BRING PERIODS OF WINDY WEATHER TO THE AREA EARLY THIS WEEK. ONE
SUCH STORM WILL BRING SOUTHWEST GALES TO THE AREA TODAY. WINDS
WILL DECREASING SOME FOR TONIGHT AND EARLY TUESDAY. WINDS WILL
START TO INCREASE AGAIN TUESDAY AFTERNOON...WITH GALES POSSIBLE
AGAIN BY TUESDAY NIGHT AS ANOTHER STORM SYSTEM CROSSES THE LAKE
SUPERIOR REGION.

LMZ521-522-541>543-071815-
/O.CON.KGRB.GL.W.0001.130107T1200Z-130108T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
408 AM CST MON JAN 7 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* SOUTHWEST WINDS TO 30 KTS ARE EXPECTED TODAY. FREQUENT GALE FORCE
  GUSTS TO 40 KNOTS ARE EXPECTED...MAINLY DURING THE MID-DAY
  HOURS. 

* WAVES WILL BUILD TO 4 TO 7 FEET ON THE BAY...AND TO 8 TO 12
  FEET ON THE LAKE.

* THE GALES WILL EASE FOR TONIGHT INTO TUESDAY MORNING...THOUGH
  WINDS AND RESIDUAL WAVES WILL RESULT IN CONDITIONS HAZARDOUS TO
  SMALL CRAFT.

* SOUTH WINDS WILL BEGIN TO INCREASE AGAIN TUESDAY AFTERNOON. GALE
  FORCE GUSTS FROM THE SOUTHWEST ARE POSSIBLE AGAIN BY TUESDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS  ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

SKOWRONSKI
031 
WHUS73 KGRB 071542
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
942 AM CST MON JAN 7 2013

...GALE FORCE WINDS AND LARGE WAVES EXPECTED TO CONTINUE
TODAY...WITH POSSIBLE GALE CONDITIONS AGAIN TUESDAY NIGHT...

.A SERIES OF STORM SYSTEMS TRACKING ACROSS SOUTHERN CANADA WILL
BRING PERIODS OF WINDY WEATHER TO THE AREA EARLY THIS WEEK. ONE
SUCH STORM WILL BRING SOUTHWEST GALES TO THE AREA TODAY. WINDS
WILL DECREASING SOME FOR TONIGHT AND EARLY TUESDAY. WINDS WILL
START TO INCREASE AGAIN TUESDAY AFTERNOON...WITH GALES POSSIBLE
AGAIN BY TUESDAY NIGHT AS ANOTHER STORM SYSTEM CROSSES THE LAKE
SUPERIOR REGION.

LMZ521-522-541>543-072345-
/O.CON.KGRB.GL.W.0001.000000T0000Z-130108T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
942 AM CST MON JAN 7 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* SOUTHWEST WINDS TO 30 KTS ARE EXPECTED TODAY. FREQUENT GALE
  FORCE GUSTS TO 40 KNOTS ARE EXPECTED...MAINLY DURING THE EARLY
  AFTERNOON. 

* WAVES WILL BUILD TO 4 TO 7 FEET ON THE BAY...AND TO 8 TO 12 
  FEET ON THE LAKE. 

* THE GALES WILL EASE FOR TONIGHT INTO TUESDAY MORNING...THOUGH 
  WINDS AND RESIDUAL WAVES WILL RESULT IN CONDITIONS HAZARDOUS 
  TO SMALL CRAFT. 

* SOUTH WINDS WILL BEGIN TO INCREASE AGAIN TUESDAY AFTERNOON. 
  GALE FORCE GUSTS FROM THE SOUTHWEST ARE POSSIBLE AGAIN BY 
  TUESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS  ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
843 
WHUS73 KGRB 072147
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
347 PM CST MON JAN 7 2013

...GUSTY WINDS AND LARGE WAVES CONTINUE TONIGHT...

.A SERIES OF STORM SYSTEMS TRACKING ACROSS SOUTHERN CANADA WILL
BRING PERIODS OF WINDY WEATHER TO THE AREA EARLY THIS WEEK. WINDS
AND WAVES WILL SLOWLY DECREASE TONIGHT AND EARLY TUESDAY AS A LOW
PRESSURE SYSTEM MOVES INTO EASTERN ONTARIO. WINDS WILL START TO
INCREASE AGAIN TUESDAY AFTERNOON...WITH GALES POSSIBLE AGAIN BY
TUESDAY NIGHT AS ANOTHER STORM SYSTEM CROSSES THE LAKE SUPERIOR
REGION.

LMZ521-522-080600-
/O.CAN.KGRB.GL.W.0001.000000T0000Z-130108T0000Z/
/O.NEW.KGRB.SC.Y.0003.130107T2147Z-130108T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
347 PM CST MON JAN 7 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST TUESDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* SOUTHWEST WINDS 15 TO 25 KTS...DIMINISHING TO 10 TO 20 KTS
  AFTER MIDNIGHT. GUSTS TO AROUND 30 KTS ARE POSSIBLE DURING THE
  EVENING.

* WAVES OF 3 TO 5 FT WILL CONTINUE LATE THIS AFTERNOON...THEN WILL
  SUBSIDE TO 2 TO 4 FT DURING THE EVENING. 

* SOUTH WINDS WILL BEGIN TO INCREASE AGAIN TUESDAY AFTERNOON. GALE
  FORCE GUSTS FROM THE SOUTHWEST ARE POSSIBLE AGAIN BY TUESDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS  ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-080600-
/O.CAN.KGRB.GL.W.0001.000000T0000Z-130108T0000Z/
/O.NEW.KGRB.SC.Y.0003.130107T2147Z-130108T1400Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
347 PM CST MON JAN 7 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM CST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CST TUESDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* SOUTHWEST WIND TO 30 KTS DECREASING TO 10 TO 20 KTS IN THE LATE
  EVENING AND OVERNIGHT. GUSTS TO 35 KTS POSSIBLE THIS EVENING.

* WAVES OF 6 TO 10 FT WILL CONTINUE THIS EVENING...THEN WILL
  SUBSIDE TO 3 TO 6 FT AFTER MIDNIGHT.

* SOUTH WINDS WILL BEGIN TO INCREASE AGAIN TUESDAY AFTERNOON. 
  GALE FORCE GUSTS FROM THE SOUTHWEST ARE POSSIBLE AGAIN BY 
  TUESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS  ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Jan 6, 2:49 PM CST, 46 minutes earlier.

Area forecast discussion, Jan 6, 2:49 PM CST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
249 PM CST SUN JAN 6 2013

.SHORT TERM...TONIGHT AND MONDAY.

A LOW AMPLITUDE UPPER LEVEL RIDGE IS EXPECTED TO MOVE INTO THE
REGION TONIGHT AS SURFACE HIGH PRESSURE PASSES ACROSS WISCONSIN.
A SHORT WAVE AND SURFACE LOW PRESSURE SYSTEM WILL MAKE THEIR WAY
ACROSS SOUTHERN CANADA...KEEPING ANY PRECIPITATION NORTH OF THE
FORECAST AREA. SOUTHWEST WINDS ALOFT ARE FORECAST TO INCREASE
CONSIDERABLY ACROSS THE AREA DURING THE NIGHT.

LOW CLOUDS THAT COVERED THE AREA EARLY THIS MORNING WILL CONTINUE
TO BREAK UP AS THE RIDGE AND HIGH MOVE IN...LEAVING MOSTLY CLEAR
SKIES DURING THE NIGHT. SOME HIGH CLOUDS ARE LIKELY TO MOVE IN
LATE TONIGHT/EARLY MONDAY MORNING.

KEPT WITH THE COLDER...CLOSER TO CLIMATOLOGY...LOWS FOR TONIGHT AS
SKIES CLEAR. THIS WILL ALLOW TEMPERATURES TO FALL RAPIDLY...BEFORE
WINDS BEGIN TO INCREASE. KEPT CLOSE TO PREVIOUS...ABOVE NORMAL...FORECAST
HIGHS FOR MONDAY.

.LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY.

SPLIT FLOW PATTERN WILL CONTINUE INTO THE UPCOMING WORK
WEEK...ZONAL PACIFIC FLOW OVER THE NORTHERN TIER...WILL GAIN
AMPLITUDE BY THE END OF THE WEEK AS TROF DEVELOPS OVER WEST COAST
AND RIDGING DEVELOPS OVER THE EASTERN HALF OF THE COUNTRY. THE
MAIN ISSUES OCCUR LATE IN THE FORECAST. THIS INCLUDES HANDLING CUT
OFF NOW OVER SOUTH CENTRAL CA AND SHIFT TO COLDER TEMPS AND
POSSIBLE STORM ON THE UPCOMING WEEKEND. MUCH UNCERTAINTY EXISTS
WITH TRACK AND TIMING OF THESE TWO SYSTEMS. AT THIS TIME HAVE
TRENDED TOWARDS MODEL BLEND.

MONDAY NIGHT TO WEDNESDAY PERIOD...TWO SHORT WAVES MOVE THROUGH ZONAL FLOW
THIS PERIOD...MAINLY TO THE NORTH OF STATE. FIRST ONE MONDAY
NIGHT...SECOND AND A BIT STRONGER TUE NIGHT. BOTH HAVE MOISTURE
ISSUES GIVEN PAC ORIGIN. LITTLE CHANGE MADE TO PREVIOUS PACKAGE
KEEPING SMALL CHANCE POPS FOR LIGHT SNOW NORTHERN THIRD OF CWA.

RIDGE BUILDS IN WED INTO THU WITH LLVL TEMP FIELD WARMING TO ABOVE
ZERO...WITH PCPN TRENDING TOWARD RAIN VERSUS SNOW THU THROUGH SAT.
WITH UNCERTAINTY...HAVE INDICATED RAIN OR SNOW FOR WEEKEND.
TEMPERATURES EXPECTED TO RUN WELL ABOVE SEASONAL NORMS.

F
&&

.AVIATION...MVFR CIGS PREVAILED ACROSS NORTH-CENTRAL WISCONSIN
THIS MORNING WITH SCATTERED IFR VSBYS IN SNOW SHOWERS. CLOUDS
WERE BREAKING UP ACROSS MOST EAST-CENTRAL AND PARTS OF CENTRAL
WISCONSIN. WINDS ALOFT SHOULD BACK DURING THE AFTERNOON...BRINGING
AN END TO LAKE EFFECT SNOW SHOWERS AND CLOUDS. EXPECT NO MORE THAN
SCATTERED LOW CLOUDS BY LATE AFTERNOON. 850MB AND 925MB WINDS
INCREASE SIGNIFICANTLY OVERNIGHT NIGHT...LEADING TO LOW LEVEL WIND
SHEAR ISSUES DURING THE MORNING ON MONDAY.

MG
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MG/TE
Hazardous weather outlook, Jan 6, 2:56 PM CST, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
256 PM CST SUN JAN 6 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
256 PM CST SUN JAN 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STORM SYSTEM MAY GENERATE MIXED PRECIPITATION ACROSS THE REGION
THURSDAY INTO FRIDAY. IT IS TOO EARLY TO MAKE A RELIABLE FORECAST
OF PRECIPITATION TYPES AND AMOUNTS...ALTHOUGH EARLY INDICATIONS
WOULD SUGGEST MORE RAIN THAN SNOW WOULD FALL ACROSS THE AREA.

A SECOND LOW PRESSURE SYSTEM MAY BRING ACCUMULATING SNOW TO PARTS
OF CENTRAL AND NORTHEAST WISCONSIN LATER IN THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

LMZ521-522-541>543-072100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
256 PM CST SUN JAN 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SOUTHWEST GALES ARE EXPECTED ON THE THE LAKE AND BAY ON MONDAY.

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 11:44 AM CSTSmall Craft AdvisoryGRB4 hr

Nearby

Gale Warnings in Wisconsin, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.